Satisfactory graph partition, variants, and generalizations

Bazgan, C. and Tuza, Zsolt and Vanderpooten, D. (2010) Satisfactory graph partition, variants, and generalizations. European Journal of Operational Research, 206 (2). pp. 271-280.

Full text not available from this repository.
Item Type: ISI Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 12 Dec 2012 08:39
Last Modified: 12 Dec 2012 08:39
URI: http://eprints.sztaki.hu/id/eprint/6452

Update Item Update Item